# SDR P5CA2019092600200

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,882 hours, 4,408 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK TRIP AND EICAS MSG. RESET PACK AND IT TRIPPED AGAIN, OPS OK IN STBY.( L AND R PACK TEMP CONTROLLERS INTERROGATED, NO FAULTS EVIDENT, TESTED OK PER AMM 21-62-00. NO FAULTS EVIDENT WITH ZONE TEMP CONTROLLER, TESTED OK PER AMM 21-61-00. )
